# SDR USAAF01088

- Difficulty date: December 23, 2001
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N883US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11337
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 740508
- Condition: Failed
- Location: Rt Enginge
- Part time: 21,250 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

ABE - PIT - FLT 1660 - DURING ROTATION THE RIGHT ENGINE GENERATOR FAULTED.  RESET DID NOT FIX.  THE APU FAULTED AFTER RUNNING NORMALLY.  THE AIRCRAFT RETURNED TO ABE AND LANDED WITHOUT INCIDENT.  MAINTENANCE PLACED THE RIGHT ENGINE GENERATOR ON MEL.  THE APU STARTED ON THE GROUND AND RAN NORMALLY.  LATER MAINTENANCE REPLACED RIGHT ENGINE IDG.  (M)
